MathSciNet Relay Station
MathSciNet bibliographic data
MR2745153 39A12 (26A33 34B18 45J05)
Goodrich, Christopher S. Existence of a positive solution to a system of discrete fractional boundary value problems. Appl. Math. Comput. 217 (2011), no. 9, 4740–4753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement